# SDR 2006UALA02429

- Difficulty date: December 26, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N565UA
- Make and model: Boeing 757222
- Aircraft serial: 26669
- Aircraft time: 47,400 hours
- Engine: Pwa PW2037
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

RUDDER TRIM INOP NEAR TOP OF CLIMB, THEN WORKED OK.  REPLACED RUDDER TRIM FEEL CENTERING TRIM ACTUATOR.
